Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 69, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 19, 2009, 4:33 PM CDT for Alcorn County, Prentiss County, Tishomingo County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2009, 4:33 PM CDT (21:33 UTC)
- Expired
- Apr 19, 2009, 5:03 PM CDT
- In force
- 30 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 106 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 451 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 192133
SVRMEG
MSC003-117-141-192215-
/O.NEW.KMEG.SV.W.0069.090419T2133Z-090419T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
433 PM CDT SUN APR 19 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 515 PM CDT
* AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES WEST OF PINEFLAT TO 14 MILES
SOUTHWEST OF BURTON...OR ALONG A LINE EXTENDING FROM CORINTH TO 8
MILES EAST OF BALDWYN...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEEDY...BURNSVILLE...MIDWAY...TISHOMINGO...IUKA...TISHOMINGO STATE
PARK AND JCOLEMAN STATE PARK. THIS WARNING ALSO INCLUDES BAY
SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3463 8812 3452 8838 3499 8838 3500 8819
3498 8816 3497 8816 3492 8813 3490 8811
3490 8809
TIME...MOT...LOC 2133Z 273DEG 32KT 3499 8847 3449 8847
$$1 follow-up statement
000
WWUS54 KMEG 192203
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT SUN APR 19 2009
MSC003-117-141-192212-
/O.CAN.KMEG.SV.W.0069.000000T0000Z-090419T2215Z/
ALCORN MS-TISHOMINGO MS-PRENTISS MS-
503 PM CDT SUN APR 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PRENTISS...
TISHOMINGO AND EASTERN ALCORN COUNTIES IS CANCELLED...
AT 502 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3463 8812 3452 8838 3499 8838 3500 8819
3498 8816 3497 8816 3492 8813 3490 8811
3490 8809
TIME...MOT...LOC 2202Z 273DEG 32KT 3498 8816 3448 8816
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:42 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 19, 2:42 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 242 PM CDT SUN APR 19 2009 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED ACROSS ARKANSAS AND NORTH MISSISSIPPI THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL LOW AND SURFACE COLD FRONT APPROACHING THE AREA. ONCE AGAIN... THINK THE MAIN THREAT WILL BE LARGE HAIL WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. AREAS WEST OF THE MISSISSIPPI RIVER ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT WHICH WILL LIKELY BE CANCELLED EARLY AS THIS SYSTEM TRACKS QUICKLY TO THE NORTHEAST. AREAS EAST OF THE MISSISSIPPI RIVER ARE UNDER A DIFFERENT SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT UNTIL 8 PM CDT. THINK THE BULK OF THE THUNDERSTORMS WILL EXIT THE FORECAST AREA BY 10 PM CDT. DRIER AND SOMEWHAT COOLER AIR WILL FILTER IN BEHIND THE COLD FRONT TONIGHT AS CLOUDS REMAIN OVER THE FORECAST AREA. UPPER LEVEL TROUGH WILL REMAIN SITUATED ACROSS THE EASTERN HALF OF THE U.S. ON MONDAY AS ANOTHER UPPER LEVEL IMPULSE ROTATES SOUTHEAST ACROSS THE WESTERN SIDE OF THE UPPER TROUGH. DEPENDING ON HOW MUCH MOISTURE WILL BE AVAILABLE...A FEW SHOWERS WILL BE POSSIBLE LATE MONDAY AFTERNOON AND NIGHT ACROSS THE AREA AS A SECOND COLD FRONT MOVES THROUGH THE REGION. NOT TERRIBLY CONFIDENT ON THE COVERAGE OF RAIN SO ONLY KEPT SLIGHT CHANCES OF RAIN IN THE FORECAST. CLOUDS WILL REMAIN OVER THE AREA THROUGH MUCH OF TUESDAY SO HIGH TEMPERATURES WILL BE SEVERAL DEGREES BELOW SEASONAL AVERAGES. UPPER TROUGH WILL BEGIN TO MOVE EAST AS HIGH PRESSURE BUILDS ACROSS THE AREA BY TUESDAY NIGHT. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER ACROSS THE MIDSOUTH BY MID WEEK AS DRY CONDITIONS AND WARMER WEATHER WILL BE EXPECTED. AS THE HIGH SHIFTS TO THE EAST ON THURSDAY...WARM SOUTHERLY FLOW WILL INCREASE ALLOWING TEMPERATURES TO REALLY TAKE OFF. TEMPERATURES BY THE END OF THE WEEK WILL BE WELL ABOVE NORMAL WITH HIGHS IN THE 80S AND LOWS IN THE 60S UNDER MOSTLY SUNNY SKIES. KNS && .AVIATION... 18Z TAFS POTENT UPPER LEVEL LOW WAS LOCATED NEAR KFSM AT 1730Z...DRIFTING EAST SOUTHEAST. A SURFACE COLD FRONT WAS LOCATED JUST EAST OF THE UPPER LOW...FROM THE ARKLATEX INTO SOUTH CENTRAL MO. EXPECT THUNDERSTORMS TO GRADUALLY INCREASE IN COVERAGE OVER AR DURING THE AFTERNOON. UNLIKE THE STORMS THAT LIFTED THROUGH THE MIDSOUTH EARLIER TODAY... THESE STORMS WILL CARRY A POTENTIAL FOR HAIL. BY 00Z...EXPECT STORMS TO CLEAR THE KMEM AREA. INTRODUCED SOME POST FRONTAL MVFR CIGS THIS EVENING. DISSIPATION OF THESE CIGS BEYOND 06Z WILL A BIT TRICKY. HAVE OPTED TO GO WITH THE GFS LAMP GUIDANCE TIMING...GIVEN GENERAL AGREEMENT WITH THE NAM MODEL. MONDAY MORNING DAYLIGHT HOURS SHOULD SEE GUSTY NORTHWEST WINDS AND VFR CONDITIONS. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 52 67 49 66 / 20 10 10 10 MKL 51 64 44 64 / 40 10 20 10 JBR 49 68 45 65 / 20 10 20 10 TUP 53 68 48 68 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 19, 12:45 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1245 PM CDT SUN APR 19 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-201945- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1245 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH THROUGH 9 PM CDT. LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE THE MAIN HAZARD...THOUGH DAMAGING WINDS OF 60 MPH OR GREATER ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY ACROSS THE MIDSOUTH AND FORECAST AREA THROUGH 9 PM CDT TODAY. KNS
In the hours before
Special weather statement, Apr 19, 4:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 409 PM CDT SUN APR 19 2009 TNZ090>092-192145- HARDEMAN TN-HARDIN TN-MCNAIRY TN- 409 PM CDT SUN APR 19 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF POCAHONTAS AT 409 PM CDT...MOVING EAST AT 45 MPH. PEOPLE IN HARDEMAN...HARDIN AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK AND SELMER...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 445 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 19, 4:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
0318 PM HAIL 8 S HOLLY SPRINGS 34.66N 89.44W
04/19/2009 E1.75 INCH MARSHALL MS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN WATERFORD OFF OF HIGHWAY
7.
0325 PM HAIL BRUCE 33.99N 89.34W
04/19/2009 E0.75 INCH CALHOUN MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN BRUCE.
0325 PM TSTM WND DMG BRUCE 33.99N 89.34W
04/19/2009 CALHOUN MS LAW ENFORCEMENT
SEVERAL TREES DOWN REPORTED THROUGHOUT THE CITY OF BRUCE.
0358 PM HAIL HOULKA 34.03N 89.02W
04/19/2009 E0.88 INCH CHICKASAW MS PUBLIC
NICKEL SIZE HAIL REPORTED IN HOULKA.
0405 PM HAIL 12 ESE NEW ALBANY 34.42N 88.83W
04/19/2009 E1.00 INCH UNION MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN ELLISTOWN.
&&
KNSLocal storm report, Apr 19, 4:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
0318 PM HAIL 8 S HOLLY SPRINGS 34.66N 89.44W
04/19/2009 E1.75 INCH MARSHALL MS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN WATERFORD OFF OF HIGHWAY
7.
0325 PM TSTM WND DMG BRUCE 33.99N 89.34W
04/19/2009 CALHOUN MS LAW ENFORCEMENT
SEVERAL TREES DOWN REPORTED THROUGHOUT THE CITY OF BRUCE.
0325 PM HAIL BRUCE 33.99N 89.34W
04/19/2009 E0.75 INCH CALHOUN MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN BRUCE.
0358 PM HAIL HOULKA 34.03N 89.02W
04/19/2009 E0.88 INCH CHICKASAW MS PUBLIC
NICKEL SIZE HAIL REPORTED IN HOULKA.
0405 PM HAIL 12 ESE NEW ALBANY 34.42N 88.83W
04/19/2009 E1.00 INCH UNION MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN ELLISTOWN.
0411 PM HAIL 7 NW SALTILLO 34.45N 88.78W
04/19/2009 E0.88 INCH LEE MS LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED IN CORRONA.
0414 PM HAIL BLAIR 34.45N 88.73W
04/19/2009 E1.75 INCH LEE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN BLAIR.
&&
KNSLocal storm report, Apr 19, 4:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
422 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
0318 PM HAIL 8 S HOLLY SPRINGS 34.66N 89.44W
04/19/2009 E1.75 INCH MARSHALL MS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN WATERFORD OFF OF HIGHWAY
7.
0325 PM HAIL BRUCE 33.99N 89.34W
04/19/2009 E0.75 INCH CALHOUN MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN BRUCE.
0325 PM TSTM WND DMG BRUCE 33.99N 89.34W
04/19/2009 CALHOUN MS LAW ENFORCEMENT
SEVERAL TREES DOWN REPORTED THROUGHOUT THE CITY OF BRUCE.
0358 PM HAIL HOULKA 34.03N 89.02W
04/19/2009 E0.88 INCH CHICKASAW MS PUBLIC
NICKEL SIZE HAIL REPORTED IN HOULKA.
0405 PM HAIL 12 ESE NEW ALBANY 34.42N 88.83W
04/19/2009 E1.00 INCH UNION MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN ELLISTOWN.
0411 PM HAIL 7 NW SALTILLO 34.45N 88.78W
04/19/2009 E0.88 INCH LEE MS LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED IN CORRONA.
0414 PM HAIL BLAIR 34.45N 88.73W
04/19/2009 E1.75 INCH LEE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN BLAIR.
0420 PM HAIL GUNTOWN 34.44N 88.66W
04/19/2009 E1.75 INCH LEE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN GUNTOWN.
&&
KNSLocal storm report, Apr 19, 4:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
0318 PM HAIL 8 S HOLLY SPRINGS 34.66N 89.44W
04/19/2009 E1.75 INCH MARSHALL MS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN WATERFORD OFF OF HIGHWAY
7.
0325 PM TSTM WND DMG BRUCE 33.99N 89.34W
04/19/2009 CALHOUN MS LAW ENFORCEMENT
SEVERAL TREES DOWN REPORTED THROUGHOUT THE CITY OF BRUCE.
0325 PM HAIL BRUCE 33.99N 89.34W
04/19/2009 E0.75 INCH CALHOUN MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN BRUCE.
0358 PM HAIL HOULKA 34.03N 89.02W
04/19/2009 E0.88 INCH CHICKASAW MS PUBLIC
NICKEL SIZE HAIL REPORTED IN HOULKA.
0405 PM HAIL 12 ESE NEW ALBANY 34.42N 88.83W
04/19/2009 E1.00 INCH UNION MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN ELLISTOWN.
0411 PM HAIL 7 NW SALTILLO 34.45N 88.78W
04/19/2009 E0.88 INCH LEE MS LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED IN CORRONA.
0414 PM HAIL BLAIR 34.45N 88.73W
04/19/2009 E1.75 INCH LEE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN BLAIR.
0420 PM HAIL GUNTOWN 34.44N 88.66W
04/19/2009 E1.75 INCH LEE MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN GUNTOWN.
0423 PM HAIL GUNTOWN 34.44N 88.66W
04/19/2009 E1.50 INCH LEE MS TRAINED SPOTTER
PING PONG BALL SIZE HAIL REPORTED IN GUNTOWN.
&&
KNSSpecial weather statement, Apr 19, 4:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 431 PM CDT SUN APR 19 2009 MSZ002-008-012-013-192200- MARSHALL MS-TATE MS-LAFAYETTE MS-PANOLA MS- 431 PM CDT SUN APR 19 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5 MILES NORTHEAST OF JOHN W KYLE STATE PARK AT 432 PM CDT...MOVING EAST AT 35 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE...MARSHALL...PANOLA AND TATE COUNTIES...INCLUDING LOCATIONS NEAR JOHN W KYLE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES SARDIS LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:01 AM CDT | Areal Flood Advisory | MEG | DeSoto | 119 min |
| Apr 19, 2:20 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tate | 40 min |
| Apr 19, 2:26 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 49 min |
| Apr 19, 3:03 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tate | 42 min |
| Apr 19, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Pontotoc, Yalobusha | 44 min |
| Apr 19, 3:35 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 40 min |
| Apr 19, 3:38 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lee, Pontotoc, Tippah, Union | 52 min |
| Apr 19, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 46 min |
| Apr 19, 4:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 38 min |
| Apr 19, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 60 min |
| Apr 19, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 40 min |
| Apr 19, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 17 min |
| Apr 19, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.